# SDR 08FDEA00493

- Difficulty date: February 18, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERWING DOOR LT SIDE AFT UPPER STOP FITTING IS CRACKED.  REMOVED AND REPLACED BEAM IAW FEDEX DWG NR ADA 3462 REV AE AND MD-10/DC-10 SRM 51-31-01, VOL II.
